# SDR IPXA2018081543823

- Difficulty date: July 31, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,372 hours, 8,814 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OTBD FLAP LE SKIN WAS GOUGED ON A PREVIOUS REPAIR.  REPAIRED IAW SRM 57-50-00, P.231, STEP H.
